# SDR MALA020676

- Difficulty date: November 15, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 7,664 hours, 8,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, NR 4 SEAT TRACK SECTION FROM FRAME 18 TO FRAME 20 IS CORRODED BEYOND LIMITS. MAITENANCE REPAIRED SEAT TRACK IAW SRM 53-00-32-201 AND EO A53026.
